# SDR IPXA11M69232

- Difficulty date: September 6, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 68,849 hours, 9,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E SLAT TRACK CUT-OUT XOS660 CRACKED.  REPAIRED LT WING FIXED L/E EXTERIOR SKIN AT XOS 657 CORNER OF SLAT TRACK CUT-OUT IAW SRM 57-40-02, REPAIR 7, FIG 201.
